MathSciNet Relay Station
MathSciNet bibliographic data
MR1369168 60E05 (62E10)
Letac, Gérard; Seshadri, Vanamamalai A random continued fraction in ${\bf R}\sp {d+1}$ with an inverse Gaussian distribution. Bernoulli 1 (1995), no. 4, 381–393.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement